Alert archive / Georgia / Tornado Warnings in 2019
Tornado Warning 52, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 14, 2019, 11:23 AM EDT for 5 counties in Georgia. It was in force for 18 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 11:23 AM EDT (15:23 UTC)
- Expired
- Apr 14, 2019, 11:41 AM EDT
- In force
- 18 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Calhoun County, GA, Clay County, GA, Early County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 86 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:41 AM EDT | TSTM WND DMG | Arlington, GA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM ARLINGTON. TREE DOWN ON ROAD NEAR AZALEA ST IN ARLINGTON GA. |
| Apr 14, 11:50 AM EDT | TSTM WND DMG | 2 Sse Morgan, GA | 2 TREES DOWN ON WILLIAMSBURG RD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:40 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
599
WFUS52 KTAE 141523
TORTAE
GAC037-061-099-243-273-141600-
/O.NEW.KTAE.TO.W.0052.190414T1523Z-190414T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1123 AM EDT SUN APR 14 2019
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southeastern Clay County in southwestern Georgia...
Southeastern Randolph County in southwestern Georgia...
Calhoun County in southwestern Georgia...
Northeastern Early County in southwestern Georgia...
Southwestern Terrell County in southwestern Georgia...
* Until noon EDT.
* At 1123 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Blakely, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Arlington around 1130 AM EDT.
Edison around 1140 AM EDT.
Morgan around 1145 AM EDT.
Shellman around 1155 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Pachitla, Parksville, Moye, Cordrays Mill, Clarks Mill, Fountain
Bridge, Goffs Mill, Commissary Hill, Turman and Aycock Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3164 8439 3162 8442 3162 8445 3160 8445
3133 8483 3140 8491 3182 8465
TIME...MOT...LOC 1523Z 220DEG 40KT 3140 8484
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$1 follow-up statement
323
WWUS52 KTAE 141541
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1141 AM EDT SUN APR 14 2019
GAC037-061-099-243-273-141549-
/O.CAN.KTAE.TO.W.0052.000000T0000Z-190414T1600Z/
Clay GA-Randolph GA-Calhoun GA-Early GA-Terrell GA-
1141 AM EDT SUN APR 14 2019
...THE TORNADO WARNING FOR SOUTHEASTERN CLAY...SOUTHEASTERN
RANDOLPH...CALHOUN...NORTHEASTERN EARLY AND SOUTHWESTERN TERRELL
COUNTIES IN SOUTHWESTERN GEORGIA IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Warning still remains in effect until
1230 PM EDT.
A Tornado Watch remains in effect until 400 PM EDT for
southwestern Georgia.
LAT...LON 3164 8439 3162 8442 3162 8445 3160 8445
3133 8483 3140 8491 3182 8465
TIME...MOT...LOC 1538Z 220DEG 40KT 3154 8470
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 11:19 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 14, 11:19 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1119 AM EDT Sun Apr 14 2019
.NEAR TERM [Through Today]...
15 UTC surface analysis shows the cold front is entering the far
western Florida Panhandle and approaching our Southeast Alabama
counties. A line of convection was ongoing out ahead of the
cold front moving into Southwestern Georgia and extending
southwestward across the Florida Panhandle.
From the 12 UTC KTAE sounding, the kinematic field is impressive.
Low level winds are fairly strong, supportive of a tornado threat.
Where there's question about the evolution of the line this
afternoon is with the instability. The morning sounding showed a
rather strong cap at 680 mb. All of the models show this cap
eroding between 15z and 18z, which would suggest the line of
storms should reintensify while moving across the central portion
of our forecast area. To assess the pre-storm environment ahead of
the main convective line, we'll be releasing a special upper air
sounding in the next hour.
Earlier this morning the tornado watch was expanded eastward and
is in effect until 4 pm ET. Updates to the grids over the last
hour account for the updated timing of the line across the
forecast area.
&&
.PREV DISCUSSION [449 AM EDT]...
.SHORT TERM [Tonight Through Tuesday]...
Expect a few lingering showers across the southeast Big Bend this
evening along and ahead of the cold front. Otherwise, dry
conditions through the remainder of the short term period with
high pressure building in at the surface and aloft. We will see
noticeably cooler night time temperatures with lows tonight from
the upper 40s west to the mid 50s far east. Lows will be in the
upper 40s to around 50 Monday night. Highs will be in the lower to
mid 70s Monday warming to the upper 70s to lower 80s on Tuesday as
low level winds swing around to the southeast.
.LONG TERM [Tuesday Night Through Sunday]...
Dry conditions will continue through Wednesday night before the
deep layer ridging moves off to the east making may for a highly
amplified upper trough and associated cold front. The front will
bring another round of showers and thunderstorms Thursday through
Friday. SPC currently has our area highlighted for a threat of
severe weather in the day 6 and 7 convective outlooks. We will
monitor and provide updates accordingly. Temps will be above
seasonal levels through Thursday dropping to near climo post-
frontal over the next weekend.
.AVIATION...
[Through 06Z Monday]
Outside of MVFR/IFR ceilings ahead of a squall line, gusty winds
will be the primary concern in this TAF package. Expect gusts
ahead of the squall line to reach 30-35 knots at times. Within the
squall isolated pockets of higher winds will be possible. Winds
will not immediately subside behind the line and while gusts will
ease after sunset, expect sustained winds to remain around 15
knots.
.MARINE...
Winds and seas will be at advisory levels today through tonight
as a strong cold front approaches and pushes through the local
waters. Occasional gusts to gale force will be possible today and
tonight. Also, some thunderstorms along a squall line moving from
west to east today may become strong to severe. After tonight,
winds and seas will gradually diminish and become light to
occasionally moderate by the middle of the week.
.FIRE WEATHER...
A squall line will move through the region today, yielding poor
burning conditions. Ahead of and behind the line, high dispersions
are forecast due to unusually high transport winds. Dispersion
indices will be lower tomorrow and drier conditions are expected,
though Red Flag conditions are not forecast.
.HYDROLOGY...
The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.
Rainfall amounts up to around 1 inch with isolated amounts up to 2
inches, mainly northwest of the big bend, are possible with the
system today and tonight. The primary impact is expected to be
nuisance-type poor drainage flooding. Flash flooding is not
expected.
There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 52 77 49 82 / 100 0 0 0 0
Panama City 73 53 72 54 75 / 100 0 0 0 0
Dothan 77 49 72 47 79 / 90 0 0 0 0
Albany 77 52 73 49 80 / 100 0 0 0 0
Valdosta 81 54 75 48 82 / 90 10 0 0 0
Cross City 81 56 76 50 83 / 80 70 0 0 0
Apalachicola 73 54 72 54 75 / 100 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
South Walton-Washington.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
Bay-Coastal Gulf-South Walton.
GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...LFIn the hours before
Special weather statement, Apr 14, 8:58 AM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
858 AM EDT SUN APR 14 2019
FLZ008-010-012-108-112-141345-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
858 AM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 945 AM EDT/845 AM
CDT/...
At 857 AM EDT/757 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 12 miles southeast of De
Funiak Springs to 9 miles east of Santa Rosa Beach to 20 miles west
of Panama City Beach. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Panama City Beach, Vernon, Live Oak, Ebro, West Bay, Red Bay, Inlet
Beach, Seminole Hills, Port Washington, Gulf Resort Beach, Bahama
Beach, Bruce, Red Head, Holmes Valley, Millers Ferry, Pine Log,
Sunnyside, Bunker, Laird and Laguna Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 AM EDT/1000 AM CDT/ for
the Panhandle of Florida.
LAT...LON 3030 8614 3038 8612 3039 8611 3040 8612
3059 8608 3066 8571 3051 8568 3014 8586
3014 8592 3022 8605 3025 8618
TIME...MOT...LOC 1257Z 229DEG 39KT 3057 8604 3035 8609 3023 8620Special weather statement, Apr 14, 9:32 AM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
932 AM EDT SUN APR 14 2019
ALZ068-069-FLZ008>012-108-112-141415-
Houston AL-Geneva AL-Coastal Bay FL-Central Walton FL-Holmes FL-
Inland Bay FL-South Walton FL-Jackson FL-Washington FL-
932 AM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENEVA...SOUTH
CENTRAL HOUSTON...NORTHWESTERN JACKSON...NORTHWESTERN BAY...
SOUTHEASTERN WALTON...CENTRAL HOLMES AND WASHINGTON COUNTIES UNTIL
1015 AM EDT/915 AM CDT/...
At 931 AM EDT/831 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southeast of
Geneva to 7 miles northwest of Vernon to 11 miles northwest of Panama
City Beach. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Vernon, Chipley,
Graceville, Bonifay, Dothan, Taylor, Slocomb, Tyndall Air Force Base,
Bradford, Live Oak, Malvern, Rehobeth, Caryville, Wausau, Esto,
Madrid and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 AM EDT/1000 AM CDT/ for
southeastern Alabama...and the Panhandle of Florida.
LAT...LON 3099 8582 3119 8542 3096 8537 3005 8570
3011 8588 3022 8606
TIME...MOT...LOC 1331Z 220DEG 41KT 3092 8577 3066 8583 3034 8596Special weather statement, Apr 14, 9:40 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
840 AM CDT SUN APR 14 2019
ALZ065-066-068-141430-
Dale AL-Coffee AL-Geneva AL-
840 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE...COFFEE AND
NORTHWESTERN GENEVA COUNTIES UNTIL 930 AM CDT...
At 839 AM CDT, Doppler radar was tracking a strong thunderstorm near
Opp, moving northeast at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Elba, Fort Rucker, Enterprise, New Brockton, Ariton, Lee, Kinston,
Mixons Crossroads, Curtis, Carl Folsom A/p, Camp Humming Hills,
Clintonville, Roeton, Camp Alaflo Bsa, Phillips Crossroads, Arcus,
Hwy 231 Pea River Bridge, Earlytown, Alberton and Richburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Alabama.
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8553
3106 8619
TIME...MOT...LOC 1339Z 214DEG 53KT 3124 8625Special weather statement, Apr 14, 10:15 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1015 AM EDT SUN APR 14 2019
ALZ068-069-FLZ010>013-112-GAZ142-141515-
Houston AL-Geneva AL-Coastal Bay FL-Inland Bay FL-Calhoun FL-
Jackson FL-Washington FL-Early GA-
1015 AM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENEVA AND HOUSTON
COUNTIES IN SOUTHEASTERN ALABAMA...JACKSON...BAY...NORTHWESTERN
CALHOUN...EASTERN WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA AND
WESTERN EARLY COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1115 AM EDT/1015
AM CDT/...
At 1015 AM EDT/915 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles southeast of
Slocomb to near Graceville to 7 miles south of Chipley to near Panama
City Beach. Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Cottonwood,
Blakely, Marianna, Chipley, Graceville, Springfield, Ashford,
Cowarts, Columbia, Hiland Park, Tyndall Air Force Base, Bradford,
Parker, Malone, Cottondale and Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 AM EDT/1000 AM CDT/ for
southeastern Alabama...and the Panhandle of Florida.
LAT...LON 3063 8565 3088 8554 3097 8553 3099 8550
3100 8553 3105 8553 3143 8491 3119 8493
3107 8498 3107 8503 3102 8500 3048 8523
2994 8559 3016 8596
TIME...MOT...LOC 1415Z 239DEG 24KT 3102 8547 3092 8547 3067 8558 3025
8588Special weather statement, Apr 14, 10:47 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1047 AM EDT SUN APR 14 2019
ALZ066-067-069-GAZ120>122-142-141515-
Dale AL-Henry AL-Houston AL-Quitman GA-Randolph GA-Clay GA-Early GA-
1047 AM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALE...HENRY...
NORTHEASTERN HOUSTON...CLAY...SOUTHWESTERN RANDOLPH...NORTHWESTERN
EARLY AND QUITMAN COUNTIES UNTIL 1115 AM EDT/1015 AM CDT/...
At 1047 AM EDT/947 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Blue Springs State
Park to near Ashford. Movement was northeast at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Abbeville, Fort Gaines, Headland, Georgetown, Blakely, Dothan,
Kinsey, Ashford, Cowarts, Webb, Columbia, Avon, Newville, Haleburg,
Shorterville, Wire Bridge, Hayes, Watson Crossroads, Wilson Mill and
Scottsboro Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3198 8504 3198 8501 3197 8497 3141 8489
3112 8537 3162 8552 3162 8542 3171 8542
3170 8522 3174 8520 3177 8516 3177 8512
3178 8514 3189 8513 3190 8511 3194 8508
3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 1447Z 223DEG 46KT 3161 8543 3123 8525Special weather statement, Apr 14, 11:12 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1112 AM EDT SUN APR 14 2019
ALZ067-069-FLZ010>014-016-026-112-114-GAZ120>126-142>145-155-156-
141615-
Houston AL-Henry AL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Coastal Gulf FL-Coastal Bay FL-Jackson FL-
Washington FL-Miller GA-Decatur GA-Baker GA-Terrell GA-Calhoun GA-
Clay GA-Early GA-Quitman GA-Randolph GA-Dougherty GA-Lee GA-
Mitchell GA-Seminole GA-
1112 AM EDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON AND EASTERN HENRY
COUNTIES IN SOUTHEASTERN ALABAMA...GULF COUNTY IN THE PANHANDLE OF
FLORIDA...WESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
SOUTHEASTERN WASHINGTON...JACKSON...BAY AND CALHOUN COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN COUNTY IN BIG BEND OF
FLORIDA...CLAY...RANDOLPH...SOUTHWESTERN MITCHELL...LEE...CALHOUN...
EARLY...SEMINOLE...QUITMAN...CENTRAL DECATUR...MILLER...WESTERN
DOUGHERTY...BAKER AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL
1215 PM EDT/1115 AM CDT/...
At 1111 AM EDT/1011 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles east of Georgetown
to 6 miles northeast of Blakely to 11 miles west of Donalsonville to
9 miles southwest of Tyndall Air Force Base. Movement was northeast
at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Panama City, Lynn Haven, Callaway, Abbeville, Colquitt, Fort Gaines,
Newton, Morgan, Dawson, Cuthbert, Marianna, Bainbridge, Leesburg,
Georgetown, Blakely, Blountstown, Donalsonville, Port St. Joe, Albany
and Springfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
southwestern Georgia.
LAT...LON 3192 8491 3194 8444 3196 8444 3187 8434
3192 8434 3191 8406 3184 8405 3141 8427
2961 8525 2959 8537 2973 8548 2988 8549
3008 8582 3100 8524 3132 8515 3171 8532
3170 8522 3177 8512 3189 8513 3199 8507
TIME...MOT...LOC 1511Z 238DEG 39KT 3191 8493 3143 8485 3100 8506 2994
8567The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:47 AM EDT | Special Weather Statement | TAE | Clay, Quitman | 28 min |
| Apr 14, 11:12 AM EDT | Special Weather Statement | TAE | Baker, Calhoun, Clay, Decatur, Dougherty, Early and 6 more | 63 min |
| Apr 14, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Lee, Randolph and 1 more | 39 min |
| Apr 14, 11:38 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 4 more | 52 min |
| Apr 14, 11:58 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 47 min |
| Apr 14, 12:06 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 39 min |
| Apr 14, 12:22 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Lee and 5 more | 38 min |
| Apr 14, 12:44 PM EDT | Special Weather Statement | TAE | Decatur, Grady | 46 min |
| Apr 14, 12:57 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Turner, Worth | 34 min |
| Apr 14, 1:35 PM EDT | Special Weather Statement | TAE | Colquitt, Grady, Irwin, Mitchell, Thomas, Tift and 2 more | 40 min |
| Apr 14, 1:56 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell, Worth | 49 min |
| Apr 14, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 44 min |
| Apr 14, 2:03 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin | 27 min |
| Apr 14, 2:11 PM EDT | Tornado Warning | TAE | Turner, Worth | 34 min |
| Apr 14, 2:25 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 50 min |
| Apr 14, 2:32 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 28 min |
| Apr 14, 2:40 PM EDT | Tornado Warning | TAE | Colquitt, Cook | 35 min |
| Apr 14, 3:12 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Irwin, Lowndes and 1 more | 48 min |
| Apr 14, 3:58 PM EDT | Special Weather Statement | TAE | Berrien | 47 min |
| Apr 14, 4:08 PM EDT | Tornado Warning | TAE | Berrien | 23 min |
Nearby
Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.